# SDR HAIHEEA9911

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001109
- Condition: Corroded
- Location: M/R
- Part time: 1,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE IS CORRODED.  CORROSION IN PRODUCT BALANCE WEIGHT POCKET.  SERIAL NUMBERS REMOVED ARE A52, A54, A56, A50.  SERIAL NUMBERS FOR REPLACEMENT BLADES ARE A832, A860, A868, AND A830.
